# SDR IPXA2023091227393

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 29,595 hours, 10,621 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *ATB* N1 ENG VIB REACHED 5.0 DURING CLIMB - LEFT ENG REMOVED AND REINSTALLED FAN BLADES ALL IN SAME POSITION, FOUND DAMAGED SHIM AFT OF HUB, ABLE TO RECOVER IT PREFORMED BORESCOPE INSIDE. NO DAMAGE FOUND INSIDE HUB ALL CHECKS OKAY. INSTALLED NEW SHIM PN 1856M90G01 AND RE LUBED BLADES AND NEW BLADE SHIM. PER 767 AMM 72-31-02-404-076-H00.
